Flow of Funds in the United States, 1939-53
Bibliographic Data
| ID | 10180912 |
|---|---|
| Authors | Richard T Selden (corresponding author) |
| Year | 1956 |
| Volume | 64 |
| Issue | 4 |
| Pages | 351-352 |
| Publication date | 1956-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/257817 |
| OpenAlex | W2512157021 |
| Language | EN |
Download · Economic history · Economics · Library science · Political science · Politics · World Wide Web · Computer Science · Law · State Capitalism and Financial Governance
| Highly cited | No |
|---|